# SDR ASAA2012110993271

- Difficulty date: November 9, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 22,786 hours, 6,920 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL, EXTINGUISHES ON RESET.  FOUND RT CONTROLLER TCV ON THIS PACK LIGHT ON AFTER PREVIOUS FLIGHT BUTTON PUSHED.  BITE & VERIFY BOTH PASSED.  NO LIGHT ON RECALL NOTED.  NO HISTORY 90 DAYS.
